# SDR AU970640

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr JABIRUSK
- System (JASC): 2700 · Flight Control System
- Part: Flight Controls
- Condition: Loose
- Location: Flight Control
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(AUS) AIRCRAFT CONTROLS LOOSE - AIRCRAFT MADE AN EMERGENCY LANDING IN A PLOUGHED PADDOCK BREAKING THREE BOLTS AND A SADDLE ON THE LH MAIN LANDING GEAR, THE LH BRAKE LINE AND DAMAGING ALL THE SPATS - THIS DEFECT WAS RECEIVED FROM THE AUF AND IS FOR INFORMATION ONLY
